# SDR AALA202509223914

- Difficulty date: September 18, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 70,224 hours, 41,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Incorrect
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHT WAS IN WRONG CONFIGURATION AT ROW 1(RED), SHOULD BE WHITE COLORED LIGHT. MAINTENANCE REPLACED RED EPL WITH WHITE EPL PER CMM 25-20-85, OPS CHECK GOOD.
